View Single Post
Old 05-29-2011, 01:22 PM   #5
katlin09 katlin09 is offline
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Tramadol question

Hey jen,

Hope you're well today. i've used Ultram in the past for a number of years. it's normal to get the "energized" feeling from it, and the nausea. Try to eat something with it. It the sides are too bad, cut the dose. Hopefully once your body adjusts to it, the sides will calm down, the problem with you and pain meds is that you don't take them continuously, so you're body doesn't totally adjust. But that's okay, there's ways around that. Have you tried taking a pepcid or zantac with them? That can help also. The Fentanyl patch has far less sides, but seems a bit extreme for what you're describing, I've been on that also. Actually I think I've been on all ofthem at one time or another. *l* Right now my combo is Morphine, Percocet, Lidoderm patches, & Voltaren Gel.

Give the meds a bit of time and try taking them with food, lower doses, or with a stomach acid reducer, these might help.

let us know how you're doing.

kat